Hybrid ideals in ordered semigroups and some characterizations of their regularities

Jirapong Mekwian, Nareupanat Lekkoksung

Abstract


The main theme of this present paper is to apply the concept of hybrid structure to study some algebraic properties of ordered semigroups. Indeed, we define the notion of hybrid left (resp., right) ideals in ordered semigroups, and their related properties are investigated. Furthermore, we provide characterizations of regular, intra-regular, and weakly regular ordered semigroups in terms of hybrid left and right ideals.

Full Text: PDF

Published: 2021-10-27

How to Cite this Article:

Jirapong Mekwian, Nareupanat Lekkoksung, Hybrid ideals in ordered semigroups and some characterizations of their regularities, J. Math. Comput. Sci., 11 (2021), 8075-8094

Copyright © 2021 Jirapong Mekwian, Nareupanat Lekkoksung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS